Volume 35, Issue 1
Integrated Pest Management System with Impulsive Control of Spatial Heterogeneity

Hongling Zhou, Lin Shen & Shu Wang

J. Part. Diff. Eq., 35 (2022), pp. 31-48.

Published online: 2021-10

Preview Full PDF 135 6087
Export citation
  • Abstract

An impulsive integrated pest management system with diffusion is investigated within this paper. The conditions for pest eradication of the impulsive system without natural enemies are established based on the Krein-Rutman theorem and the comparison principle for parabolic equations. Integrated pest management can be achieved at an exponential rate, when the principal eigenvalues of the auxiliary system is large enough. Numerical simulations are presented to demonstrate the theoretical results. A discussion is given at the end.

  • Keywords

Integrated pest management eigenvalue problem pest control diffusion.

  • AMS Subject Headings

65Q10, 68Q85, 68U20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

8210s@163.com (Hongling Zhou)

8810s@163.com (Lin Shen)

wangshu@bjut.edu.cn (Shu Wang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-35-31, author = {Zhou , Hongling and Shen , Lin and Wang , Shu}, title = {Integrated Pest Management System with Impulsive Control of Spatial Heterogeneity}, journal = {Journal of Partial Differential Equations}, year = {2021}, volume = {35}, number = {1}, pages = {31--48}, abstract = {

An impulsive integrated pest management system with diffusion is investigated within this paper. The conditions for pest eradication of the impulsive system without natural enemies are established based on the Krein-Rutman theorem and the comparison principle for parabolic equations. Integrated pest management can be achieved at an exponential rate, when the principal eigenvalues of the auxiliary system is large enough. Numerical simulations are presented to demonstrate the theoretical results. A discussion is given at the end.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v35.n1.3}, url = {http://global-sci.org/intro/article_detail/jpde/19908.html} }
TY - JOUR T1 - Integrated Pest Management System with Impulsive Control of Spatial Heterogeneity AU - Zhou , Hongling AU - Shen , Lin AU - Wang , Shu JO - Journal of Partial Differential Equations VL - 1 SP - 31 EP - 48 PY - 2021 DA - 2021/10 SN - 35 DO - http://doi.org/10.4208/jpde.v35.n1.3 UR - https://global-sci.org/intro/article_detail/jpde/19908.html KW - Integrated pest management KW - eigenvalue problem KW - pest control KW - diffusion. AB -

An impulsive integrated pest management system with diffusion is investigated within this paper. The conditions for pest eradication of the impulsive system without natural enemies are established based on the Krein-Rutman theorem and the comparison principle for parabolic equations. Integrated pest management can be achieved at an exponential rate, when the principal eigenvalues of the auxiliary system is large enough. Numerical simulations are presented to demonstrate the theoretical results. A discussion is given at the end.

Hongling Zhou, Lin Shen & Shu Wang. (2021). Integrated Pest Management System with Impulsive Control of Spatial Heterogeneity. Journal of Partial Differential Equations. 35 (1). 31-48. doi:10.4208/jpde.v35.n1.3
Copy to clipboard
The citation has been copied to your clipboard